# SDR DXTA2023010677940

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 7,993 hours, 6,279 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Gcu
- Part number: GCSG55012B
- Part serial: 60323
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WITHIN 200' OF LEVELLING AT FL450, BATTERY EXEEDANCE YELLOW CAS.  LATER IT EXTINGUISHED. SHORTLY AFTER IT WOULD COME ON & OFF & THEN REMAINED ON, HAD ALREADY BEGUN TO RUN QRH.  DIVERTED TO KSTL.   BATTERY VOLTAGE ON  SCHEMATIC SHOWED 29 V & GEN 1 SHOWED 29.1.   HAVE CW FIM 24-36-00-810=802-A &  FOUND  THE LT GCU WAS CAUSING ISSUE.   SWAPPED GCU'S FROM LT AND RT TO VERIFIED LT GCU  CAUSING THE ISSUE.  SWAPPED BACK TO ORIGINAL POSITION.  REMOVED AND AND REPLACED THE LT GCU.
